It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

Cipro allergy after Iraq

page: 1
3

log in

join
share:

posted on Mar, 12 2007 @ 09:44 PM
link   
I was perscribed cipro for a really nasty sinus infection - the first antibiotic they gave me didn't work. I had taken cipro several years ago, I think it was for an infection after my wisdon teeth were removed, but not positive. Anyway I took a pill before bed. Upon waking I was covered with a rash. Pretty much any skin that normally tans ended up red and itching. I'm typically not allergic to anything and have never had this reaction before.

What has me curious is that I was in Iraq during 2004/05 and recieved, I think it was 4 out of the series of 5 anthrax vaccines during the deployment, before they decided we could opt out of taking them. I also recieved and host of other vaccines and injections.

I'd like to know if anyone else has heard of something like this. Vaccines from the recent U.S. military deployments causing allergies, or other medical problems.




posted on Mar, 13 2007 @ 10:27 AM
link   
I am also a vet, from 02/03, and am now in med school. Getting a rash from any type of antibiotic is not uncommon, and typically wouldn't show up until the second time that you take it. Your body develops the anti-bodies after the first treatment, so you have a quicker and more pronounced response the second time that you take the antibiotic. It's nothing to worry about - just let the next doctor that treats you for an infection know that Cipro gives you a rash. As far as Anthrax (I received 5/6) and other vaccines, a certain percentage of the population receiving them WILL have some type of reaction (the amount changes from vaccine to vaccine).



posted on Mar, 14 2007 @ 10:20 PM
link   
Crusader - Thanks for the info.



new topics
 
3

log in

join